Hi this is the second time I've been on the shot i was on it about a year ago only one dos this time around 12 weeks being on it now I've had a light period for 8 days normaly it's only 4 days and I don't know what to do
Yes it's normal. The first time I ever received a depo shot I bleed for about a month and that was about a year ago... some heavy and some light and that started about a week after my shot. The depo has been one method that I've tried that cause very irregular period. This time I got the depo back in March and I didnt get my first period until april and I had a period that lasted 2 weeks, didnt have a period in may and it came back very aggressive in June as far as pain. So any type of period is almost normal one depo. Ur period become regular about 6 months in.
The bleeding you experience isn't actually a period, in that you don't ovulate (produce an egg).
If this doesn't settle down after your 3rd shot, your Doctor may consider giving you your next couple of shots a few weeks early each time. This usually stops any breakthrough bleeding, & then you can return to having the shot at the normal intervals.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Provera - I got the depo shot the third day of my period and its two weeks later and I still have my
Posted 17 Mar 2015 • 1 answer
Posted 3 Aug 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 24 Aug 2017 • 1 answer